# SDR DALA2018011200245

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 38,274 hours, 26,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,   FOUND CORROSION THE LT WING UPPER SKIN.  THE CORROSION WAS BEYOND THE LIMITS IAW SRM 57-10-01 ALLOWABLE DAMAGE 1.  THE CORROSION WAS BLENDED IAW SRM 51-10-02 AND PERFORMED A UT THICKNESS INSPECTION IAW NDT SPM 04-00-00. THE SKIN WAS REPLACED IAW PRI 564505-14 REV O.
